# SDR USAA2014110700006

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 44,964 hours, 18,826 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR DOES NOT LOCK IN OPEN POSITION.  LUBED GUST LOCK LINKAGE.  FWD ENTRY DOOR OPERATIONS NORMAL.  LUBED GUST LOCK LINKAGE AT FWD ENTRY DOOR, OPERATIONS NORMAL.
